... middle of the night?
30 Sep 2012
If the muscle that keeps the things in your stomach is weak, when you lay down, just because of the fact you aren't upright and have gravity assisting, you will have heartburn. You can help your stomach out by putting the head of the bed on blocks. Usually elevating it about 4 inches will do the trick. Then you have gravity assisting again. Also you are probably going to bed without food in your stomach to absorb the acid, a piece of toast or a few crackers would help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking prylosec for several years and want change because I suspect it is causing me to have dry mouth at night. It is the only drug I ...
6 answers • 10 Aug 2012
Can this be the cause of me having frequent heartburn?? I have never really had it much. Although I have had it a couple of times. But the past few ...
4 answers • 29 Sep 2013
I have taken one zyrtec at night for hives caused by dermagraphism it is helping the hives and itching , I never had heartburn before but the last ...
1 answer • 24 Oct 2013
I recently was prescribed Trazodone 50mg at night for insomnia and depression. After the first dose last night, I have struggled all day with ...
1 answer • 2 Nov 2015